Alert archive / New Mexico / Flash Flood Warnings in 2013

Flash Flood Warning 95, NWS El Paso, TX

September 10, 2013Doña Ana County, New Mexico

NWS El Paso, TX issued this flash flood warning at Sep 10, 2013, 4:59 PM MDT for Doña Ana County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 10, 2013, 4:59 PM MDT (22:59 UTC)
Expired
Sep 10, 2013, 8:00 PM MDT
In force
3 hr
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

County Doña Ana County, NM

The radar

The El Paso radar (KEPZ), 29 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 11.0 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2013-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 203 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2013-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
203 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
855 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

661 
WGUS54 KEPZ 102259
FFWEPZ
NMC013-110200-
/O.NEW.KEPZ.FF.W.0095.130910T2259Z-130911T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
459 PM MDT TUE SEP 10 2013

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL DONA ANA COUNTY IN SOUTH CENTRAL NEW MEXICO...

* UNTIL 800 PM MDT

* AT 459 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF VERY HEAVY RAINFALL ACROSS THE WARNED AREA.

* LOCATIONS IMPACTED INCLUDE...
  BERINO...
  CHAMBERINO...
  VADO...
  MESQUITE...
  LA MESA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF A HALF TO ONE INCH ARE POSSIBLE IN 
THE WARNED AREA.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO
CARRY VEHICLES AWAY.

&&

LAT...LON 3223 10652 3200 10662 3200 10676 3218 10669

$$

JMG
1 follow-up statement
180 
WGUS74 KEPZ 110044
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
644 PM MDT TUE SEP 10 2013

NMC013-110200-
/O.CON.KEPZ.FF.W.0095.000000T0000Z-130911T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DONA ANA NM-
644 PM MDT TUE SEP 10 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL DONA ANA COUNTY
UNTIL 800 PM MDT...

AT 643 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE AN AREA OF VERY HEAVY RAINFALL ACROSS THE WARNED AREA.

DOPPLER RADAR INDICATED AROUND A HALF INCH OF RAIN HAD FALLEN NEAR 
VADO WITH ANOTHER QUARTER TO HALF INCH POSSIBLE IN THE NEXT HALF 
HOUR. 

LOCATIONS IMPACTED INCLUDE...
  BERINO...
  CHAMBERINO...
  VADO...
  MESQUITE...
  LA MESA...

HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA. RUNOFF FROM THIS
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE 
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS 
FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO
CARRY VEHICLES AWAY.

&&

LAT...LON 3223 10652 3200 10662 3200 10676 3218 10669

$$

JMG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 10, 2:39 PM MDT, 2 hours 20 minutes earlier.

Area forecast discussion, Sep 10, 2:39 PM MDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
239 PM MDT TUE SEP 10 2013

.SYNOPSIS...
A DEEP LAYER OF MOISTURE REMAINS OVER SOUTHERN NEW MEXICO AND FAR
WEST TEXAS. NUMEROUS SHOWERS AND THUNDERSTORMS WILL PRODUCE
PERIODS OF MODERATE TO HEAVY RAINFALL OVER THE AREA THROUGH
THURSDAY. THERE IS FLOODING POTENTIAL ALONG DRAINAGES...STREAMS
AND ARROYOS...AS WELL AS POORLY DRAINED LOW LYING AREAS. MOISTURE
LEVELS WILL DECREASE ON FRIDAY AND THE WEEKEND WITH ISOLATED TO
SCATTERED THUNDERSTORMS AND LESSER RAIN AMOUNTS EXPECTED. DAY TIME
TEMPERATURES WILL REMAIN WELL BELOW NORMAL THE NEXT FEW DAYS AND
THEN WARM UP DURING THE WEEKEND.

&&

.DISCUSSION...
THE LOCAL AREA REMAINS UNDER A CONCENTRATED PLUME OF DEEP MOISTURE
THAT HAS RESULTED FROM A SOUTHERLY CIRCULATION BETWEEN A LARGE LOW
PRESSURE SYSTEM TO THE WEST AND AN AREA OF HIGH PRESSURE TO THE
EAST. THIS PRODUCED NUMEROUS RAIN SHOWERS AND A FEW THUNDERSTORMS
OVER THE AREA YESTERDAY AND TODAY...ESPECIALLY WEST OF THE RIO
GRANDE. DUE TO CONSIDERABLE CLOUDINESS ASSOCIATED WITH THE PLUME
MOST OF THE RAINFALL HAS BEEN LIGHT TO MODERATE WITH FEW FLOODING
PROBLEMS ENCOUNTERED SO FAR. RAIN AMOUNTS HAVE REACHED OVER AN
INCH IN MANY LOCATIONS BUT THE RAIN RATE HAS BEEN SLOW ENOUGH TO
ALLOW THE RAIN TO SOAK INTO THE GROUND.

THE GILA RIVER HAS RISEN SEVERAL FEET AT GILA NEW MEXICO DUE TO
THE BROAD AREA OF RAIN COVERAGE ON ITS BASIN...BUT IT DOES APPEAR
TO BE CRESTING BELOW FLOOD STAGE. FURTHER RISES IN THE RIVER DOWN
STREAM AT RED ROCK AND VIRDEN ARE EXPECTED. RAINS HAVE BEEN
TAPERING OFF IN THE GILA REGION...SO THAT SHOULD HELP KEEP THE
RIVER FROM GETTING TOO MUCH HIGHER. OTHER AREAS OF THE GILA
INCLUDING THE SILVER FIRE BURN SCAR HAVE NOT ENCOUNTERED ANY
SERIOUS FLOODING PROBLEMS SO FAR.

THE PLUME OF MOISTURE WILL SHIFT MORE TO THE EAST THE REST OF
TODAY AND TONIGHT...SPREADING THE RAIN INTO SOUTH CENTRAL NEW
MEXICO AND FAR WEST TEXAS. THE PLUME IS EXPECTED TO REMAIN OVER
THE AREA AGAIN ON WEDNESDAY WITH MODERATE TO HEAVY RAIN LIKELY.
THE PLUME WILL STILL BE IN THE AREA ON THURSDAY...THOUGH MODELS
DIFFER ON THE TIMING OF THE PLUME'S SHIFT BACK TO THE WEST. THE
GFS PROJECTS THE SHIFT WEST TO OCCUR DURING THE DAY AND THE ECMWF
TRENDS TO SLOWER MOVEMENT THURSDAY NIGHT. IN EITHER CASE A HEAVY
RAIN POTENTIAL REMAINS IN PLACE OVER THE LOCAL AREA THROUGH
THURSDAY NIGHT. TEMPERATURES WILL REMAIN WELL BELOW NORMAL DUE TO
THE RAIN AND CLOUDINESS.

WITH THE POTENTIAL FOR ADDITIONAL MODERATE TO HEAVY RAINFALL THE
FLASH FLOOD WATCH FOR THE AREA HAS BEEN EXTENDED INTO THURSDAY.
FLOODING ALONG DRAINAGES...ARROYOS...STREAMS AND LOW WATER
CROSSINGS REMAINS POSSIBLE IN RURAL AREAS. STREET FLOODING AND
PONDING OF WATER IN POORLY DRAINED LOCATIONS IS POSSIBLE IN URBAN
AREAS. THE SILVER FIRE BURN SCAR REMAINS SENSITIVE TO FURTHER
RAINFALL AND STILL CAUSE FLOODING PROBLEMS FOR PORTIONS OF EASTERN
GRANT COUNTY AND WESTERN SIERRA COUNTY THROUGH THURSDAY NIGHT.

FOR FRIDAY AND THE WEEKEND THE AREA WILL BEGIN A TRANSITION TO A
SOMEWHAT DRIER PATTERN AS THE LOW PRESSURE SYSTEM TO THE WEST
LIFTS OUT TO THE NORTH THE HIGH PRESSURE TO OUR EAST PUSHES
WESTWARD A LITTLE. THIS WILL HAVE THE EFFECT OF AT LEAST PARTIALLY
DISRUPTING THE MOISTURE PLUME AND REDUCING RAIN CHANCES BACK INTO
THE ISOLATED TO SCATTERED CATEGORY WITH GENERALLY LOWER RAIN
AMOUNTS FROM ANY SHOWERS OR STORMS THAT MAY OCCUR. PRECIPITABLE
WATER VALUES WILL ALSO DROP BELOW AND INCH DURING THE WEEKEND
WHICH IS INDICATIVE OF A DRIER AIR MASS SETTING UP OVER THE
REGION. UNCERTAINTY IN THE MODELS REMAINS FOR THE BEGINNING OF
NEXT WEEK...BUT THEY ARE TRENDING TOWARD A WESTERLY FLOW ALOFT
STARTING TO SET UP OVER THE REGION THAT COULD FURTHER DRY OUT THE
WEATHER PATTERN.

&&

.AVIATION...VALID 11/00Z-12/00Z.
DEEP SUB TROPICAL MOISTURE WITH EMBEDDED DISTURBANCES...WILL
CONTINUE TO STREAM NORTHWARD ACROSS OUR AREA. THIS WILL BRING
SCT-NMRS SHRA/ISOLD-SCT TSRA AREA WIDE THROUGH THE PERIOD...WITH
LOCAL VSBY TO 3-5SM AND WND VRB25G40KT.  OUTSIDE THE STORM
ENVIRONMENT...LOOK FOR ISOLD-SCT LOWLAND CIGS TO 020-030 AND VSBY
5-9SM IN RAIN SHOWERS.  WINDS EAST OF THE RIO GRANDE VALLEY
WILL BE FROM 120-160/05-10KT THROUGH THE PERIOD.  WINDS WEST OF THE
VALLEY WILL BE FROM 340-020/05KT THROUGH 14Z...THEN TURN SOUTHEAST
FROM 110-150/05-10KT

&&

.FIRE WEATHER...

MUTUAL CIRCULATION BETWEEN UPPER LEVEL LOW PRESSURE NOW OVER
NORTHWEST ARIZONA...AND HIGH PRESSURE ALOFT OVER THE SOUTHEAST U.S.A.
WILL CONTINUE TO DRAW SIGNIFICANT AMOUNTS OF SUB TROPICAL MOISTURE
UP OUR WAY THROUGH AT LEAST THURSDAY.
COOL AND MUCH WETTER WEATHER IS ON THE WAY THIS WEEK.  MUTUAL
CIRCULATION AROUND A BROAD UPPER LEVEL LOW PRESSURE TROUGH OVER
NORTHERN BAJA CALIFORNIA...AND HIGH PRESSURE ALOFT TO OUR TO
EAST...WILL FOCUS A STREAM OF DEEP SUB TROPICAL MOISTURE OVER US FOR
THE NEXT FEW DAYS. IN A MODERATELY UNSTABLE ATMOSPHERE...THIS WILL
RESULT IN SCATTERED TO NUMEROUS RAIN SHOWERS AND SCATTERED
THUNDERSTORMS THROUGH AT LEAST WEDNESDAY.

RAINFALL TOTALS OF 1 TO 4 INCHES ARE PREDICTED THROUGH FRIDAY...WITH
HIGHER ELEVATIONS IN THE SACRAMENTO MOUNTAINS AND GILA REGION EXPECTED
TO SEE THE HIGHEST AMOUNTS OF RAINFALL.  PERSISTENT RAINFALL OF THIS NATURE
WILL CREATE CONDITIONS PRIME FOR FLASH FLOODING AND FLOODING OF LOW LYING
AREAS.  WATERSHEDS THAT DRAIN AREAS AFFECTED BY RECENT FIRE ACTIVITY...SUCH
AS THE SILVER FIRE...WILL BE AREAS ESPECIALLY PRONE TO FLASH FLOODING.

SHOWERS/STORMS WILL START TO END FROM EAST TO WEST ON FRIDAY...AS THE HIGH
MIGRATES BACK WEST AND BACKS OVER CENTRAL TEXAS AND BRINGS DRIER
EASTERLY FLOW BACK OVER US.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 65  78  67  82  67 /  70  70  70  70  50
SIERRA BLANCA           65  78  62  85  62 /  70  70  60  40  30
LAS CRUCES              60  77  63  80  63 /  70  80  80  70  60
ALAMOGORDO              64  79  65  81  65 /  80  80  80  60  60
CLOUDCROFT              44  63  48  64  48 / 100  90  90  90  70
TRUTH OR CONSEQUENCES   60  76  62  78  62 /  70  80  70  70  70
SILVER CITY             57  71  60  75  60 /  80  80  80  80  60
DEMING                  59  76  62  78  62 /  60  70  70  70  60
LORDSBURG               63  81  63  83  63 /  60  50  50  70  50
WEST EL PASO METRO      67  79  68  83  68 /  70  70  70  70  60
DELL CITY               64  81  61  83  61 /  70  60  60  40  30
FORT HANCOCK            68  80  65  89  65 /  70  70  60  40  30
LOMA LINDA              60  76  63  80  63 /  70  70  70  60  40
FABENS                  67  79  67  86  67 /  70  70  70  60  40
SANTA TERESA            63  78  65  82  65 /  70  70  70  70  60
WHITE SANDS HQ          62  78  64  82  64 /  70  80  80  70  50
JORNADA RANGE           60  78  62  81  62 /  70  80  80  70  60
HATCH                   61  76  62  78  62 /  70  80  80  70  60
COLUMBUS                62  79  65  84  65 /  70  60  70  70  60
OROGRANDE               65  79  66  83  66 /  70  70  70  60  40
MAYHILL                 51  66  53  68  53 /  90  90  90  80  70
MESCALERO               52  68  53  71  53 / 100  90  90  90  70
TIMBERON                48  67  51  72  51 /  90  80  80  70  70
WINSTON                 50  68  53  70  53 /  80  90  90  90  70
HILLSBORO               57  74  59  75  59 /  80  80  80  90  70
SPACEPORT               59  78  61  80  61 /  70  80  80  70  60
LAKE ROBERTS            54  71  57  72  57 /  80  80  80  90  70
HURLEY                  56  73  59  75  59 /  70  70  70  80  60
CLIFF                   55  80  58  80  58 /  70  70  70  80  70
MULE CREEK              50  76  52  78  52 /  70  60  60  60  60
FAYWOOD                 57  72  60  76  60 /  70  80  80  90  70
ANIMAS                  60  82  63  82  63 /  60  50  50  60  40
HACHITA                 58  79  61  82  61 /  60  50  50  60  60
ANTELOPE WELLS          58  79  59  81  59 /  60  50  50  60  50
CLOVERDALE              58  76  59  77  59 /  60  50  50  50  40

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH THROUGH LATE THURSDAY NIGHT FOR NMZ407>416.

     FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR NMZ417.

     FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NMZ401>406.

     FLASH FLOOD WATCH FROM THURSDAY MORNING THROUGH LATE THURSDAY
     NIGHT FOR NMZ401>406.

TX...FLASH FLOOD WATCH THROUGH LATE THURSDAY NIGHT FOR TXZ418-419.

     FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR TXZ420>424.

&&

04/22 LUNDEEN/TRIPOLI
Hazardous weather outlook, Sep 10, 11:58 AM MDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1158 AM MDT TUE SEP 10 2013

NMZ401>417-TXZ418>424-111800-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1158 AM MDT TUE SEP 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LAYER OF DEEP MOISTURE CONTINUES TO STEAM OVER THE AREA. THIS
WILL RESULT IN CONTINUED NUMEROUS RAIN SHOWERS WITH SOME SCATTERED
THUNDERSTORMS THE REST OF TODAY AND TONIGHT. PERIODS OF MODERATE
TO HEAVY RAINFALL WILL BE POSSIBLE. THERE IS A POTENTIAL FOR
FLOODING ALONG DRAINAGES...ARROYOS...STREAMS AND CREEKS. ALSO LOW
WATER CROSSINGS AND POORLY DRAINED LOW LYING AREAS MAY SEE RISING
WATER LEVELS. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA
THROUGH WEDNESDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ON WEDNESDAY
AND THURSDAY. PERIODS OF LOCALLY HEAVY RAINFALL WILL BE POSSIBLE.
THERE IS A FLOODING POTENTIAL ALONG DRAINAGES AND ARROYOS ALONG
WITH POORLY DRAINED LOW LYING AREAS. THE SILVER FIRE BURN SCAR
WILL BE SENSITIVE TO ADDITIONAL RAINFALL AND COULD GENERATE A
FLOODING FOR AREAS ADJACENT TO THE BURN AREA IN PORTIONS OF
SIERRA AND GRANT COUNTIES.

ATMOSPHERIC MOISTURE LEVELS WILL BEGIN TO DROP ON FRIDAY WITH
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE...BUT
WITH LESSER RAIN AMOUNTS EXPECTED AND A MORE SPOTTY DISTRIBUTION
OF RAIN POSSIBLE. THIS PATTERN WILL CONTINUE THROUGH THE WEEKEND
WITH RAIN CHANCES GRADUALLY TAPERING OFF THE FIRST PART OF NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING
TO THIS OFFICE AND LOCAL LAW ENFORCEMENT.

LUNDEEN

In the hours before

Local storm report, Sep 10, 12:19 PM MDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
1219 PM MDT TUE SEP 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1211 PM     HEAVY RAIN       3 NNE TYRONE            32.74N 108.29W
09/10/2013  M3.30 INCH       GRANT              NM   TRAINED SPOTTER

&&

EVENT NUMBER EPZ1300598

TRIPOLI

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 6:59 PM MDTFlash Flood WarningEPZLuna61 min
Sep 10, 3:34 PM MDTFlash Flood WatchEPZGrant, Hidalgo, Luna3 days

Nearby

Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.